# SDR HALA2018112760614

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 95,266 hours, 36,557 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FO SIDE VPI SHOWED HIGHER ON PROFILE BY ERROR OF 12,000', PROG PAGE 2 VTK ERROR MISMATCH BETWEEN CA AND FO FMC// RESET #1 & 2 FMC'S. PERFORMED OPS TEST PER AMM 34-61-00-715-001. OK FOR SERVICE.
